# SDR GUUA92756032711A

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 16,246 hours, 21,840 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840205
- Part serial: 07087R1230
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AS ACFT CROSS THE COASTLINE ON THE APPROACH FOR 10L THE CAPTAIN SIDE WINDSHIELD CRACKED.  THE INNER WINDOW PANE MADE NUMEROUS CRACK LINES BUT STAYED INTACT.  DECLARED AN EMERGENCY, RECEIVED PRIORITY AND LANDED WITHOUT FURTHER INCIDENT. R & R CAPTAINS WINDSHIELD.
